DOI QR코드

DOI QR Code

STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH JENSEN TYPE

  • Published : 2005.02.01

Abstract

In this paper we solve a generalized quadratic Jensen type functional equation $m^2 f (\frac{x+y+z}{m}) + f(x) + f(y) + f(z) =n^2 [f(\frac{x+y}{n}) +f(\frac{y+z}{n}) +f(\frac{z+x}{n})]$ and prove the stability of this equation in the spirit of Hyers, Ulam, Rassias, and Gavruta.

Keywords

hyers-ulam-rassias stability;quadratic functional equation;Popoviciu functional equation

References

  1. Y. W. Lee, The stability of derivations on Banach algebras, Bull. Inst. Math. Acad. Sinica 28 (2000), 113-116
  2. G. L. Forti, Hyers- Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), 146-190
  3. Y. H. Lee and K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Jensen's Equation, J. Math. Anal. Appl. 238 (1999), 305-315 https://doi.org/10.1006/jmaa.1999.6546
  4. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436 https://doi.org/10.1006/jmaa.1994.1211
  5. D. H. Hyers, On the stability of the linear functional equation, Proc, Natl. Acad. Sci. USA 21 (1941), 222-224
  6. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Boston/Basel/Berlin, 1998
  7. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153 https://doi.org/10.1007/BF01830975
  8. K. W. Jun, G. H. Kim, and Y. W. Lee, Stability of generalized gamma and beta functional equations, Aequationes Math. 60 (2000), 15-24 https://doi.org/10.1007/s000100050132
  9. S. M. Jung, Huers-Ulam-Rassias stability of functional equations, Dynam. Systems Appl. 6 (1997), 541-566
  10. S. M. Jung, Hyers- Uuim-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), 3137-3143
  11. S. M. Jung, On the Hyers- Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137 https://doi.org/10.1006/jmaa.1998.5916
  12. S. M. Jung, On the Hyers- Ulam-Rassias stability of a quadratic functional equation, J. Math. Anal. Appl. 232 (1999), 384-393 https://doi.org/10.1006/jmaa.1999.6282
  13. G. H. Kim, On the stability of the quadratic mapping in normal space, IJMMs 25 (2001), no. 4, 217-229
  14. E. H. Lee, Y. W. Lee, and S. H. Park, Stability of a Jensen type functional Equations, J. Appl. Math. Comput. 10 (2002), no. 1-2, 283-295
  15. S. H. Lee and Y. W. Lee, Stability of a Popoviciu functional Equations, Nonlinear Funct. Anal. Appl. 7 (2002), no. 3, 413-429
  16. Y. W. Lee, On the stability of a quadratic Jensen type functional Equation, J. Math. Anal. Appl. 270 (2002), 590-601 https://doi.org/10.1016/S0022-247X(02)00093-8
  17. Th. M. Rassias, On a problem of S. M Ulam and the asymptotic stability of the Cauchy functional equation with applications, General Inequalities 7, MFO, Oberwolfach, Birkhiiuser Verlag, Basel ISNM 123 (1997), 297-309
  18. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), 23-130 https://doi.org/10.1023/A:1006499223572
  19. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284 https://doi.org/10.1006/jmaa.2000.7046
  20. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300
  21. Th. M. Rassias, On the stability of the quadratic functional equation and its applications, Studia, Univ. Babes-Bolyai XLIII 3 (1998), 89-124
  22. Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), 352-378 https://doi.org/10.1006/jmaa.2000.6788
  23. Th. M. Rassias and P. Semrl, On the behavior of mapping that do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993
  24. T. Trif, Hyers-Ulam-Rassias stability of a quadratic functional equation, Bull. Korean Math. Soc. 40 (2003), 253-267 https://doi.org/10.4134/BKMS.2003.40.2.253
  25. S. M. Ulam, Problems in Modern Mathematics, Proc. Chap. VI. Wiley. New York, 1964
  26. T. Trif, Hyers- Ulam-Rassias stability of a Jensen type functional Equation, J. Math. Anal. Appl. 250 (2000), 579-588 https://doi.org/10.1006/jmaa.2000.6995

Cited by

  1. Elementary remarks on Ulam–Hyers stability of linear functional equations vol.328, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2006.04.079
  2. Popoviciu Type Equations on Cylinders vol.67, pp.3-4, 2015, https://doi.org/10.1007/s00025-015-0440-8
  3. On a direct method for proving the Hyers–Ulam stability of functional equations vol.372, pp.1, 2010, https://doi.org/10.1016/j.jmaa.2010.06.056
  4. On the Generalized Hyers-Ulam Stability of ann-Dimensional Quadratic and Additive Type Functional Equation vol.2014, 2014, https://doi.org/10.1155/2014/184680
  5. On extension of the solutions of the Popoviciu type equations on groups vol.147, pp.2, 2015, https://doi.org/10.1007/s10474-015-0512-y
  6. Ulam's stability of a generalization of the Fréchet functional equation vol.442, pp.2, 2016, https://doi.org/10.1016/j.jmaa.2016.04.074